# SDR R61A2021031200248

- Difficulty date: February 24, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PE11056F1A
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE RH IB SEAT TRACK AT FR 17. MX REPLACED SEAT TRACK PN PE11056-F1A IAW SRM 53-10-10 FIG 56A ITEM # 190 AND DWR 170-03263-001. SEE AAR NRC # 4500861-2000-0106 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
